I was taking 3mg of Clonazepam, and have been cutting my dose by .25mg every three days or so. I'm now down to .25mg and last night took Tylenol Pm instead and no Clonazepam. I woke up dizzy with aches, and was Very Tired! So I took like .20mg clonazepam when I woke up... help a little but not much. Is Tylenol PM a good alternative to Clonazepam? I need something to sleep.
I guess my first response would be does your doctor know you are doing this, and does he/she have a suggestion? Have tried Benadryl for sleep? It might have a carry over effect the first several days, but I have found that it is better for me then Tylenol PM. Tylenol PM or benadryl are not the same as what you have been taking but neither is habit forming and a relatively easy to tolerate. Do you have liver problems, if so I would definitely run your choice of Tylenol PM by your doctor. Other things you might want to try is warm milk, a long warm relaxing bath before bedtime and possibility mediation and/or a relaxing tape. Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2015 • 3 answers
Updated 27 Jan 2015 • 4 answers
Updated 28 Dec 2017 • 1 answer
Updated 31 Jan 2018 • 1 answer
Updated 16 Sep 2018 • 1 answer